Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had implanon, symptoms of pregnancy. UPT positive. Blood test negative. Suggestion?

Got the implanon put in on the 12 of November but didn t get my period on the 10 of November did a urine pregnancy test at the doctors and it was negative a couple weeks last I had nauseous tiredness tender breast white vaginal discharge did another urine test came up with a second line but very faint went and see the doctor and did a blood test and it came back negative I m so confused m I pregnant or not
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
Implanon is highly effective , so chances of pregnancy is almost negligible. Further blood test has confirmed it that you are not pregnant. So you are not pregnant. Side effects of implanon may be irregular menstrual bleeding, spotting and amenorrhoea. Your symptoms will gradually subsides as your body gets adjusted.
Take care
Hope it helps you..
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor